# SDR GR4D20160720001

- Difficulty date: July 20, 2016
- Submitted: July 20, 2016
- Operation: General aviation
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N454QS
- Make and model: Gulstm GIV
- Aircraft serial: 1454
- Aircraft time: 11,419 hours, 5,623 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 1159WM2005417
- Condition: Corroded
- Location: Flap Track
- Part time: 11,419 hours, 5,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER A-FLAP TRACK ATTACH FITTING ON THE LT WING HAS CORROSION INSIDE BORE OF ATTACH HOLE.  CORROSION WAS FOUND DURING SCHEDULED INSPECTION OF THAT AREA, REF MSG 3, CMP 575111.
